# SDR CALA2012032000200

- Difficulty date: March 20, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 47,544 hours, 6,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T8310243
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 325 LBL 88 LONGITUDINAL FLOOR SUPPORT CORRODED.  CABIN BS 325 LBL 88 LONGITUDINAL FLOOR SUPPORT REPAIRED AS PER ECRA 5310-05464 REV HFEC NIL CRACK FOUND ATTACH MAINTAINED WORK SHEET FORM 44.0008 ITEM 1 TO ITEM 3 ACCOMPLISHED.
